# SDR 9513612769

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING DEPARTURE CLIMB, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED FOR 1.5 SECONDS DURATION.  ALL OTHER INDICATIONS WERE NORMAL.  JETTISONED 3,000 LBS OF FUEL AND RETURNED TO TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION UNDER INVESTIGATION.
